# SDR DALA2022012000404

- Difficulty date: January 15, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 2,502 hours, 1,155 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

15 MINS AFTER TAKEOFF FIRE SYSTEM FAULT CAME ON. DID NOT GO OUT REMAINDER OF FLIGHT. INFO PAGE: 26FIRE SYSTEM FAULT-EQUIP BAY SMOKE DET REDUND LOSS. WD TO MEL 26-18-01. NO (M) PROCEDURES. R/R EE SMOKE DET 2 (A239) PER A220 AMP 26-13. OPS CK GOOD. MEL AND PLACARD REMOVED. (LP# 7902854)
